# SDR F3LA201151900644

- Difficulty date: May 13, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 21,384 hours, 10,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK:  CORROSION ON UPPER SURFACE OF RT AFT ENTRY AREA, FLOORBEAM AT FR 68, RBL 30.  R & R FLOORBEAM AT FR 66-70, RBL 30 IAW SRM 51-74-00.
